# SDR CALA2017122904682

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING, BS 1520 - 1540, CENTERLINE OF THE CEILING, THE INTERCOSTAL UPPER SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, AND DWG 140N2505.
